MathSciNet Relay Station
MathSciNet bibliographic data
MR1709147 11J54 (11B83)
Borwein, Peter; Mossinghoff, Michael Rudin-Shapiro-like polynomials in $L_4$. Math. Comp. 69 (2000), no. 231, 1157–1166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement